# SDR IPXA2021042568592

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 63,904 hours, 15,052 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: AJC70792
- Part serial: 60178
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ART SIDE LWR VERTICAL STABILIZER AFT ACCESS PNL DMGREPAIRED PER EO MD11-5530-79914-B
